Vol. 55-56: (1996-1997)

UNIVERSITY OF ISTANBUL FACULTY OF SCIENCE THE JOURNAL OF MATHEMATICS, Vol. 55-56,  1996-1997.

Table of Contents

Mathematics

ON THE SERIES METHODS CONTAINING THE METHOD V, PDF
Hüsamettin Coşkun
ON A POWER SERIES SOLUTION OF A SPECIAL TYPE SINGULAR CAUCHY PROBLEM PDF
Neşe Dernek
SOME ANEW SEQUENCE SPACES DEFINED BY A MODULUS FUNCTION PDF
Ayhan Esi
THE SPACE NJ$ (IR) AND SOME PROPERTIES PDF
Mevlüde Yazıcı, A. Turkan Gürkanlı
ON PSEUDO CONCIRCULAR SYMMETRIC MANIFOLD ADMITTING A TYPE OF QUARTER SYMMETRIC METRIC CONNECTION PDF
Debasish Tarafdar
SEMI PSEUDO SYMMETRIC MANIFOLD PDF
M. Tarafdar, A. Mayra
AN APPROXIMATE SOLUTION FOR THE ONE-DIMENSIONAL SINGULAR INTEGRAL EQUATIONS PDF
S. M. Amer
A generalization of the connections of Schouten and Vranceanu on the f(2v+3,e)-varieties PDF
NICOLAE Soare
ON SOME AFFlNE CONNECTIONS ON MANIFOLDS WITH ALMOST CONTACT 3-STRUCTURE PDF
Nicolae SOARE
SOME SUBCLASSES OF HARMONIC UNIVALENT FUNCTIONS PDF
Gülşen Tokat
ON GAUSSIAN SUMS OVER FINITE FIELDS PDF
Neşe Yelkenkaya
PRIMITIVE IDEMPOTENTS OF THE GROUP ALGEBRA CSL(2,q) PDF
Neşe Yelkenkaya
ARITHMETICAL PROPERTIES OF THE VALUES OF SOME POWER SERIES WITH ALGEBRAIC COEFFICIENTS TAKEN FOR Um-NUMBERS ARGUMENTS PDF
Gülşen Yılmaz
DETERMINISTIC AND STOCHASTIC MODELS FOR SPREADING TWO-SPECIES POPULATION PDF
S. S. De, P. K. Das
A STOCHASTIC EPIDEMIC MODEL PDF
P. K. Das, S. S. De
BOUNDEDNESS AND STABILITY RESULTS FOR A CERTAIN SYSTEM OF FIFTH ORDER NONLINEAR DIFFERENTIAL EQUATIONS PDF
Cemil Tunç
D-LIKES ON THE SURFACES OF PARALLEL MEAN CURVATURE IN ARBITRARY DIMENSlONAL MANIFOLDS OF CONSTANT CURVATURE PDF
Fazilet Erkekoğlu
ON QUASI-CONFORMALLY RECURRENT MANIFOLDS PDF
U. C. De, ABSOS ALI SHAIKH
ON SOME GENERALIZED CESARO DIFFERENCE SEQUENCE SPACES PDF
Mikail Et
ON PROJECTIVE COLLINEATION IN FINSLER SPACE II PDF
S. P. Singh, J. K. Gatoto
ON A TYPE OF SEMI-SYMMETRIC NON-METRIC CONNECTION ON A REIMANNIAN MANIFOLD PDF
U. C. De, S. C. Biswas
PARAMETER ANALYSIS IN QUALITY CONTROL PDF
Müşerref Yüksel
MATRIX TRANSFORMATION OF l(p,s) TO l(p) AND c.(p) PDF
Tunay Bilgin, Ercan Tunç
THE STATE POLYNOMIAL OF KNOT K(3,3) PDF
Ahmet Küçük
ON THE EXISTENCE OF RELATIVE FIX POINTS PDF
B. K. Lahiri, DIBYENDU BANERJEE


ISSN: 1300-0713